# SDR R61A2019082910877

- Difficulty date: August 11, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 29,606 hours, 23,095 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Part number: 17062480408
- Condition: Chafed
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB PIVOT FITTING I/B LUG FOUND CHAFED FROM SPHERICAL BEARING.  REWORK (SPOT FACING LUG) ACCOMPLISHED IAW ETD2019-170-109835A    PSE 55-10-023   FSC 55-10-00-003
